Format

Send to

Choose Destination
Therapie. 2014 Nov-Dec;69(6):519-20. doi: 10.2515/therapie/2014062. Epub 2014 Sep 18.

Probable interaction between an oral vitamin K antagonist and turmeric (Curcuma longa).

Author information

1
CHU de Bordeaux, Département de pharmacologie, Centre régional de pharmacovigilance, Bordeaux, France - INSERM, U657, Bordeaux, France.
2
CHU de Bordeaux, Département de pharmacologie, Centre régional de pharmacovigilance, Bordeaux, France - Université de Bordeaux, U657, Bordeaux, France.
3
Médecin généraliste, Basse Terre, Guadeloupe, France.
4
CHU de Grenoble, Centre régional de pharmacovigilance, Grenoble, France.

Abstract

We report a probable interaction between a vitamin K antagonist, fluindione, and the herbal medicine turmeric that resulted in the elevation of the international normalized ratio (INR). The case presented here underlines the importance of considering potential exposure to herbal medications when assessing adverse effects.

PMID:
25230280
DOI:
10.2515/therapie/2014062
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for EDP Sciences
Loading ...
Support Center